Font Size
A
A
A
...
8
...

Acetaminophen (Tylenol) Poisoning (cont.)

Acetaminophen (Tylenol) Poisoning Follow-up

After being discharged from the hospital or doctor's office, patients may be asked to return for an examination or blood tests to check the condition of their liver and their general health. The doctor may instruct patients to avoid alcohol and certain medications. In addition, if the medication was taken as part of a suicide attempt, psychiatric consultation is usually advised.

Medical Author:
Coauthor:

Must Read Articles Related to Acetaminophen (Tylenol) Poisoning

Alcoholism
Alcoholism Alcohol problems vary in severity from mild to life threatening and affect the individual, the person's family, and society in numerous adverse ways. Despite al...learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Acetaminophen Poisoning (Tylenol):

Acetaminophen (Tylenol) Poisoning - Symptoms

What symptoms did you experience with acetaminophen poisoning?



NIH talks about Ebola on WebMD

Read What Your Physician is Reading on Medscape

Toxicity, Acetaminophen »

Acetaminophen is the most widely used pharmaceutical analgesic and antipyretic agent in the United States and the world; it is contained in more than 100 products.

Read More on Medscape Reference »


Medical Dictionary